# SDR MASA200400449

- Difficulty date: August 12, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 19,381 hours, 17,118 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: H188C
- Part serial: 52646
- Condition: Inoperative
- Location: Spoiler
- Part time: 5,717 hours, 4,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: D

## Discrepancy

THE CREW RETURNED THE AIRCRAFT TO THE GATE DUE TO THE LEFT SPOILER INDICATING OPPOSITE OF DEFLECTION.  CONFIRMED THAT THE FAULT WAS AN INDICATION ERROR AND FERRIED THE AIRCRAFT TO PHX.  MX HAS TROUBLESHOT TO AN INDICATOR AND ARE AWAITING PART.  8/13 MAINTENANCE CHANGED OUT SURFACE POSITION INDICATOR.  OPS CHECK GOOD.
